MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 12.0/8.0MM PROTECTION SLEEVE WITH FLATS FOR SUPRAPATELLAR; NAIL,FIXATION,BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 12.0/8.0MM PROTECTION SLEEVE WITH FLATS FOR SUPRAPATELLAR; NAIL,FIXATION,BONE
Model Number 03.010.442
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/29/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation could not be completed, no product was received; no conclusion could be drawn at the time of filing this report.A device history record (dhr) review was conducted: device history lot: part number:03.010.442, synthes lot number: h343997, supplier lot number: n/a, release to warehouse date: mar 28, 2018, expiration date: n/a, supplier: (b)(4).No ncrs were generated during production.Device history review: review of the device history record showed that there were no issues during the manufacture of this product, and any subcomponents, which would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2020, during an unknown procedure, during drilling for proximal unknown screws, the drill bit was contacted nail and with an unknown issue.The surgeon successfully passed the unknown screw and after the surgery, the guide/ drill sleeve lined up.It is unknown if there was a surgical delay.The procedure was successfully completed.The patient outcome was unknown.This complaint involves six (6) devices.This report is for (1) 12.0/8.0mm protection sleeve with flats for suprapatellar.This is report 3 of 6 for (b)(4).

Brand Name
12.0/8.0MM PROTECTION SLEEVE WITH FLATS FOR SUPRAPATELLAR
Common Device Name
NAIL,FIXATION,BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key10285961
Report Number2939274-2020-03234
Device Sequence Number596593
Product Code JDS
UDI-Device Identifier10886982068842
UDI-Public(01)10886982068842
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K111667
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.010.442
Device Catalogue Number03.010.442
Device Lot NumberH343997
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/29/2020
Initial Report FDA Received Date07/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age51 YR